# SDR FDEA201608042814

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE CORRODED ON LOWER SIDE.  REMOVED AND REPLACED THE GATE IAW AMM-52-11-38-4.
